# SDR AALA201506109004

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 69,023 hours, 10,679 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276002
- Part serial: 280
- Condition: Low Pressure
- Location: R3 Door
- Part time: 44,418 hours, 6,326 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR SHOWS OPEN AMBER ECAM INDICATION WHEN CLOSED.  CIDS SHOWS R3 LOW BOTTLE PRESS.  SERVICED THE R3 DOOR ASSIST BOTTLE.
